# SDR GLBA97049

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18351
- Make and model: Beech 58
- Aircraft serial: TH855
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 9691001061
- Condition: Cracked
- Location: Lt Engine
- Part time: 6,632 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE TRUSS CRACKED UNDER RT LOWER ENGINE MOUNT ATTACH POINT.  THIS TUBE WAS CRACKED DUE TO RUBBING OF ISOLATOR MOUNT ON TUBE.  IT APPEARED THAT CLEARANCE WAS MINIMAL WHEN TRUSS WAS MANUFACTURED.  (X)
